Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Daily bleeding with irregular flow, bleeding post sex, have single partner. What is the cause?

Hi, I had a miscarriage in April .after having the miscarriage every day I bleed and the flow is different every day also Every time I have sex I bleed bad .I ve only been having sex with this one person .now I am bleeding orange and feel sick.Before the miscarriage I had my period every 28 day . I am 25. Can u please help me
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
As per your symptoms a few things need to be excluded- hormonal imbalance subsequent to the miscarriage, erosions of the cervix or cervicitis or polyps, infections of the pelvis. You need a complete evaluation by a specialist including a clinical exam, a vaginal swab, pap smear, trans-vaginal sonogram, blood counts and urinalysis. Proper management can only be done after appraisal of the situation. A complete hormonal profile also is needed. Management of diet, weight and hormonal status often helps solve the problem. Wish you good health.
Answered: Fri, 11 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor